Skip to main content

On the Skitovich-Darmois theorem for connected Abelian groups

This is a preview of subscription content, access via your institution.

References

  1. V. P. Skitovich, Dokl. Akad. Nauk SSSR 89(2), 217–219 (1953).

    Google Scholar 

  2. G. Darmois, Rev. Inst. Intern. Stat. 21, 2–8 (1953).

    Article  MathSciNet  Google Scholar 

  3. A. M. Kagan, Yu. V. Linnik, and S. R. Rao, Characterization Problems of Mathematical Statistics (Nauka, Moscow, 1972) [in Russian].

    Google Scholar 

  4. S. G. Ghurye and I. Olkin, Ann. Math. Stat. 33, 533–541 (1962).

    MATH  Article  MathSciNet  Google Scholar 

  5. K. R. Parthasarathy, Probability Measures on Metric Spaces (Academic, New York, 1967).

    MATH  Google Scholar 

  6. E. Hewitt and K. A. Ross, Abstract Harmonic Analysis, Vol. 1: Structure of Topological Groups. Integration Theory, Group Representations (Academic, New York, 1963; Nauka, Moscow, 1975).

    Google Scholar 

  7. G. M. Feldman, Teor. Veroyatn. Ee Primen. 37, 695–708 (1992).

    Google Scholar 

  8. G. M. Feldman and P. Graczyk, J. Theor. Probab. 13, 859–869 (2000).

    MATH  Article  MathSciNet  Google Scholar 

  9. G. M. Feldman, Probab. Theory Relat. Fields 126, 91–102 (2003).

    MATH  Article  Google Scholar 

  10. G. M. Feldman and P. Graczyk, Teor. Veroyatn. Ee Primen. 49(3), 596–601 (2004).

    MathSciNet  Google Scholar 

  11. M. V. Myronyuk and G. M. Fel’dman, Dokl. Math. 71, 274–276 (2005) [Dokl. Akad. Nauk 401, 741–743 (2005)].

    Google Scholar 

  12. G. M. Feldman, Teor. Veroyatn. Ee Primen. 31(1), 47–58 (1986).

    Google Scholar 

  13. Y. Baryshnikov, B. Eisenberg, and W. Stadje, J. Multivariate Anal. 45(2), 161–170 (1993).

    MATH  Article  MathSciNet  Google Scholar 

  14. M. V. Myronyuk, Aequationes Math. 71(1/2), 54–69 (2006).

    MATH  Article  MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to M. V. Myronyuk.

Additional information

Original Russian Text © M.V. Myronyuk, G.M. Fel’dman, 2009, published in Doklady Akademii Nauk, 2009, Vol. 424, No. 1, pp. 12–15.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Myronyuk, M.V., Fel’dman, G.M. On the Skitovich-Darmois theorem for connected Abelian groups. Dokl. Math. 79, 6–9 (2009). https://doi.org/10.1134/S1064562409010037

Download citation

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1134/S1064562409010037

Keywords

  • Characteristic Function
  • Abelian Group
  • Linear Form
  • Rational Number
  • Independent Random Variable